Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    16
  • views
    9154

Finished Accutane But Still Taking Pills Here And There

Hmm interesting stuff, so you know i have been taking Accutane here and there for the past 5 months, though only of two months supply. Had to end it early because of side effects and stuff. So i have 5 pills left, i took five pills 3 weeks ago and my skin has remained dry. Usually i would stop taking it for two weeks and oil would return.

After three weeks my skin is scaly dry, specially on my cheeks, very noticeable too. Interesting, could my oil glands have adopted to dryness rather than trying to come back again? As far as acne i had two little pimples in the past 4 months but they quickly went away.

My regimen is still regular warm water in the morning and regular face wash at night, Clean and Clear.

I still have 5 pills lefts and as soon as my cheeks stop being dry i will take my last 5 pills. By the way im not under the care of the dermatologist anymore.

Social life has been great, great not to have to worry about acne, but the funny thing is when i was on accutane and with bad side effects i was dating women like crazy, almost every week a new girl, had to run to the bathroom after 15 minutes of making out, my lips were irritated etc. now that the side effects are gone but my skin is still dry i haven't had a date in 4 months...haha that's life.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×